MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number LH-0032YN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that, as per dr, when she opened the non coring needle for accessing the port as soon as she attached the syringe the needle started leaking.She never applied any pressure or flushed the needle but the flow came through the non coring needle.When they physically checked the non coring needle at the hospital with the same dr the needle was not leaking, but the dr forcefully told them when she tried at the patient bedside it was leaking and was not ready to accept that their is no leakage in the product.Incident occurred before usage, required a new unit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is unconfirmed because the problem could not be reproduced.One 20 ga x 1.0 in.Safestep infusion set with y-site was returned for evaluation.An initial visual observation showed saline use residues along the inside of the infusion set.A functional test of attempting to pressurize the infusion set with water using a 12 ml syringe in each lumen revealed no observed leaks throughout the infusion set.An attempt to infuse water into the infusion set using a 12 ml syringe revealed the device was patent to infusion.Because the infusion set was not observed to leak during functional testing, the complaint of a leaking infusion set is unconfirmed.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.

Brand Name
SAFESTEP HUBER NEEDLE SET 20G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18545440
Report Number3006260740-2024-00134
Device Sequence Number18371481
Product Code FPA
UDI-Device Identifier00801741066238
UDI-Public(01)00801741066238
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Catalogue NumberLH-0032YN
Device Lot NumberASHNFC024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown